# SDR CA110503002

- Difficulty date: May 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 53,193 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3150 · Central Warning
- Part: Warning Bell
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FIRE BELL ACTIVIATED ON T/O JUST BELOW V1. T/O REJECTED. COULD NOT SILENCE BELL, NO MASTER WARNING, NO FIRE LIGHTS, & NO EICAS MESSAGES.  ACFT RETURNED TO GATE, MAINTENANCE WAS NOT ABLE TO SILENCE THE BELL UNTIL ACFT WAS POWERED DOWN AND RE-POWERED.  SUBSEQUENT TEST/CHECKS UNABLE TO FIND FAULT WITH THE SYSTEM.  ACFT DEPARTED AND COMPLETED NEXT FLIGHT WITHOUT FURTHER INCIDENT.
